# SDR HNAA2012080300895

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- Engine: Pwa PW120A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490137SP
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBD SEAT TRACK HAS AREAS OF CORROSION AT BS 268.  BLENDED CORROSION AS PER RD8-53-1339. FOUND BLENDED AREA TO BE OUT OF LIMITS. REMOVED FASTENERS AND RIVETS FROM BS 291 FORWARD OF BS 182. CUT AND SPLICE SEAT RAIL IAW RD8-53-3074.
